# SDR AALA200801194

- Difficulty date: May 4, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- Aircraft time: 65,718 hours
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW  INFLIGHT T1487/04MAY - ON FINAL APPROACH AUTO SLAT FAIL INDICATION WHILE EXTENDING SLATS FROM 11 TO 15.  FAIL LIGHT EXTINGUISHED WHEN SLAT BACK TO 11 AND ILLUMINATED WHEN SLATS TO 15.  INDICATION WHEN OUT THREE TO FOUR MINUTES LATER.  CREW ABORTED LANDING AND ACCOMPLISHED A GO AROUND TO ENSURE AIRCRAFT WAS CONFIGURED PROPERLY.  LANDED DFW WITHOUT INCIDENT.  REPLACED NUMBER TWO STALL WARNING COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
